# SDR SWAA2022030366906

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT ACB BS927+18 RBL3. / [01] EVALUATED CORROSION ON RAIL AT BS 927+18 RBL 3 WL 179; FOUND 0.020 REMOVED FROM ORIG 0.063 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] REMOVED ACB RAIL AT BS947 -887; RBL3 PER SRM 51-40-02-0G-0;[04] FABRICATED ACB NEW RAIL USING BAC1509-100146#7050T76511 LOT# 1464919-1 AT BS947 -887; RBL3 PER SRM 51-40-05-0G-0 AND DWG 147A7501;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] RECEIVED RAIL FROM OSS ANODIZE ON PO#855827-SWA;[07] VERIFIED CORRECTIVE ACTION 6. OK TO PRIME.;[08] APPLIED PRIMER TO ACB NEW RAIL PER AMM 51-21-72-370-804. OK TO INSTALL RAIL;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL RAIL.;[10] INSTALLED ACB NEW RAIL USING AT BS947 -887; RBL3 PER SRM 51-40-02-0G-0 AND DWG 147A7501;[11] VERIFIED CORRECTIVE ACTION ITEM 10.;[12] VERIFIED CORRECTIVE ACTION ITEM 10.;[13] CORRECTED MEASUREMENT TABLE
